# SDR FDEA201005261671

- Difficulty date: May 26, 2010
- Submitted: May 27, 2010
- Operation: Air carrier
- Aircraft: N68049
- Make and model: Doug MD-10-10F
- Aircraft serial: 47803
- Aircraft time: 67,721 hours, 30,605 cycles
- Engine: Ge CF66D
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC0503502
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD T/E FLAP OTBD WING MOUNTED HINGE FITTING SIDE ATTACHMENT FACE FOUND RUSTY.  RT OTBD T/E FLAP OTBD WING MOUNTED HINGE FITTING SIDE ATTACHMENT FACE REWORKED IAW CMM 20-11-02, REV 50 AND FOUND WITHIN LIMIT BASIN ON THE DIFFERENCE BETWEEN CMM 57-44-09 REV 50 MAXIMUM REWORK LIMITS AND DAC DWG ARC0503 SHEET 2, REV BG.  REPAIR CLASSIFIED MINOR IAW GMM 6-2-100 REV 110.
